# SDR DXTA2025092905078

- Difficulty date: September 24, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 9,098 hours, 7,128 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 50524447401
- Part serial: F038683319
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED "DOOR PAX OPEN" CAS MSG CAME ON 41 MINUTES INTO THE FLIGHT.  CRUISE ALTITUDE WAS 41,000 FEET AND OUTSIDE AIR TEMP -26C. ALL PRESSURIZATION INDICATIONS WERE NORMAL, DOOR LATCHES CHECKED GOOD ON PRE/POST FLIGHT. CORRECTIVE ACTION: REMOVED SUSPECTED DAMAGE PAX DOOR HARNESS P/N 505-24447-401 5/N F038683319 AND INSTALLED NEW CUSTOMER SUPPLIED PAX DOOR HARNESS P/N 507-26093-401 S/N F043927034. PERFORMED OP CHECKS WITH NO DEFECTS NOTED. INSTALLED PAX DOOR AIRSTAIRS AND CLOSED ALL GAINED ACCESS. REF EMB505 AMM 52-14-00, WSM 52-70-50
